Follow
Filip Rindler
Title
Cited by
Cited by
Year
Calculus of variations
F Rindler
Springer, 2018
1662018
On the structure of 𝓐-free measures and applications
G De Philippis, F Rindler
Annals of Mathematics, 1017-1039, 2016
1512016
On the structure of 𝓐-free measures and applications
G De Philippis, F Rindler
Annals of Mathematics, 1017-1039, 2016
1512016
Characterization of Generalized Gradient Young Measures Generated by Sequences in W1,1 and BV
J Kristensen, F Rindler
Archive for rational mechanics and analysis 197, 539-598, 2010
1272010
Relaxation of signed integral functionals in BV
J Kristensen, F Rindler
Calculus of Variations and Partial Differential Equations 37 (1-2), 29-62, 2010
902010
On a conjecture of Cheeger
G De Philippis, A Marchese, F Rindler
arXiv preprint arXiv:1607.02554, 2016
662016
Dimensional estimates and rectifiability for measures satisfying linear PDE constraints
A Arroyo-Rabasa, G De Philippis, J Hirsch, F Rindler
Geometric and Functional Analysis 29, 639-658, 2019
512019
Lower semicontinuity and relaxation of linear-growth integral functionals under PDE constraints
A Arroyo-Rabasa, G De Philippis, F Rindler
Advances in calculus of variations 13 (3), 219-255, 2020
502020
Lower semicontinuity for integral functionals in the space of functions of bounded deformation via rigidity and Young measures
F Rindler
Archive for rational mechanics and analysis 202, 63-113, 2011
402011
Optimal control for nonconvex rate-independent evolution processes
F Rindler
SIAM journal on control and optimization 47 (6), 2773-2794, 2009
402009
Approximation of rate-independent optimal control problems
F Rindler
SIAM journal on numerical analysis 47 (5), 3884-3909, 2009
402009
Directional oscillations, concentrations, and compensated compactness via microlocal compactness forms
F Rindler
Archive for Rational Mechanics and Analysis 215, 1-63, 2015
312015
Lower semicontinuity and Young measures in BV without Alberti's Rank-One Theorem
F Rindler
Walter de Gruyter GmbH & Co. KG 5 (2), 127-159, 2012
262012
Reverse approximation of energetic solutions to rate-independent processes
A Mielke, F Rindler
Nonlinear Differential Equations and Applications NoDEA 16 (1), 17-40, 2009
262009
Characterization of generalized Young measures generated by symmetric gradients
G De Philippis, F Rindler
Archive for Rational Mechanics and Analysis 224, 1087-1125, 2017
222017
Orientation-preserving Young measures
K Koumatos, F Rindler, E Wiedemann
The Quarterly Journal of Mathematics 67 (3), 439-466, 2016
222016
Strictly continuous extension of functionals with linear growth to the space BV
F Rindler, G Shaw
The Quarterly Journal of Mathematics 66 (3), 953-978, 2015
192015
Strictly continuous extension of functionals with linear growth to the space BV
F Rindler, G Shaw
The Quarterly Journal of Mathematics 66 (3), 953-978, 2015
192015
Differential inclusions and Young measures involving prescribed Jacobians
K Koumatos, F Rindler, E Wiedemann
SIAM Journal on Mathematical Analysis 47 (2), 1169-1195, 2015
192015
Piecewise affine approximations for functions of bounded variation
J Kristensen, F Rindler
Numerische Mathematik 132, 329-346, 2016
142016
The system can't perform the operation now. Try again later.
Articles 1–20